# SDR USAA001234

- Difficulty date: August 10, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION ON INTERCOSTAL 1 INCH BY 18 INCHES, FS 767-787 AT STRINGER 25R.  REPLACED INTERCOSTAL PER SRM 51-10-2.  (M)
